| Catalog Number |
Y1301 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
06/18/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor per regulatory requirements to help ensure patient safety.
Event or Problem Description
This complaint was created due to the receipt of a report from the german health authority, bfarm, case number (b)(4).The report was forwarded to conmed on (b)(6) 2025 from mdss gmbh, who translated the report from the original german stating that the y1301, flex 1.3mm allsuture anch w/1-#2 wht/bl (5metric) hi-fi sutr device was used in a surgical procedure on (b)(6) 2021 and ¿during the operation, 2 anchors were used for the lower fixation of the rotator cuff.These anchors are supplied as a complete system by the company conmed.When inserting these anchors, small metal parts of 2 × 0.5 mm are remained in my client's bony tissue.¿.A search of the complaint system has not found a complaint reported for this device/lot number during this timeframe.As the report was provided with no contact information for the patient or user, no further information is available.This report is being raised due to the reported injury of a retained foreign body.
Additional Manufacturer Narrative
Neither the device nor photographic evidence was provided.Therefore, the reported event cannot be verified.The metal used for the y1301 inserter is 304 stainless steel spring tempered per astm-a313 (uns designation s 30400).The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only such occurrence for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of five reports, regarding five devices, for this device family and failure mode.During this same time frame 38,734 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.0001.Per the instructions for use, the user is advised to inspect instruments prior to use to ensure they are in good physical condition and function properly.There should be no loose, broken or misaligned parts.Exercise care in the use of these devices to minimize side or bending loads.Do not use excessive force on instruments to avoid damage or breakage during use.We will continue to monitor per regulatory requirements to help ensure patient safety.
Event or Problem Description
This complaint was created due to the receipt of a report from the german health authority, bfarm, case number (b)(4).The report was forwarded to conmed on 26may2025 from mdss gmbh, who translated the report from the original german stating that the y1301, flex 1.3mm allsuture anch w/1-#2 wht/bl (5metric) hi-fi sutr device was used in a surgical procedure on (b)(6) 2021 and ¿during the operation, 2 anchors were used for the lower fixation of the rotator cuff.These anchors are supplied as a complete system by the company conmed.When inserting these anchors, small metal parts of 2 × 0.5 mm remained in my client's bony tissue.¿.A search of the complaint system has not found a complaint reported for this device/lot number during this timeframe.As the report was provided with no contact information for the patient or user, no further information is available.This report is being raised due to the reported injury of a retained foreign body.